In vivo (Athens, Greece) · 2025
Do Breast Cancer Patients With Chemotherapy-induced Peripheral Neuropathy Have an Increased Risk of Radiation Dermatitis?
СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Rades Dirk, Ballegaard Martin
Аннотация
BACKGROUND/AIM: Patients with breast cancer scheduled for irradiation may present with peripheral neuropathy (PNP) caused by preceding taxane-based chemotherapy. Chemotherapy-related toxicity was suggested to be associated with a lower individual DNA repair capacity. A similar association was described for radiation-related toxicity. We investigated whether patients with taxane-induced PNP have an increased risk of radiation dermatitis.
PATIENTS AND METHODS: In a retrospective cohort of 129 patients irradiated for breast cancer following taxane-based chemotherapy, PNP plus 14 characteristics were evaluated for associations with grade ≥2 radiation dermatitis.
RESULTS: No, mild, and moderate to severe PNP were associated with grade ≥2 dermatitis rates of 22.2%, 27.7%, and 37.8% (p=0.123). On multivariate analysis, grade ≥2 dermatitis was significantly associated with normo-fractionated radiotherapy (p=0.032) and a body mass index ≥30 kg/m2 (p<0.001).
CONCLUSION: A significant association between severity of PNP and grade ≥2 radiation dermatitis was not found, although grade ≥2 dermatitis occurred more frequently in patients with moderate to severe PNP.
PATIENTS AND METHODS: In a retrospective cohort of 129 patients irradiated for breast cancer following taxane-based chemotherapy, PNP plus 14 characteristics were evaluated for associations with grade ≥2 radiation dermatitis.
RESULTS: No, mild, and moderate to severe PNP were associated with grade ≥2 dermatitis rates of 22.2%, 27.7%, and 37.8% (p=0.123). On multivariate analysis, grade ≥2 dermatitis was significantly associated with normo-fractionated radiotherapy (p=0.032) and a body mass index ≥30 kg/m2 (p<0.001).
CONCLUSION: A significant association between severity of PNP and grade ≥2 radiation dermatitis was not found, although grade ≥2 dermatitis occurred more frequently in patients with moderate to severe PNP.